# SDR 97ZZZM935

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, BS 1138 RBL 25 HORIZONTAL CROSSBEAMS 'L' ANGLE CORRODED BEYOND LIMITS.  REMOVED ANGLE, FABRICATED THE ANGLE, DRILLED AND INSTALLED.
